# SDR CA960606005

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: O-Ring
- Part number: M832481111
- Condition: Worn
- Location: Prop Xsfer Tube
- Part time: 1,023 hours
- Component: Hamstd, 8148291
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING GROUND RUN, PROPELLER TOOK TOO LONG TO COME OUT OF FEATHER. "O" RINGS ON TRANSFER TUBES WORN AND DAMAGED.
